MathSciNet Relay Station
MathSciNet bibliographic data
MR1899675 34L40 (34A55 47E05)
Amirov, R. Kh.; Yurko, V. A. On differential operators with a singularity and discontinuity conditions inside an interval. (Russian) Ukraïn. Mat. Zh. 53 (2001), no. 11, 1443--1457; translation in Ukrainian Math. J. 53 (2001), no. 11, 1751–1770
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement